CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Koppelman formulas on the A_1-singularity

Richard Lärkäng (Institutionen för matematiska vetenskaper, matematik) ; Jean Ruppenthal
Journal of Mathematical Analysis and Applications (0022-247X). Vol. 437 (2016), 1, p. 214-240.
[Artikel, refereegranskad vetenskaplig]

In the present paper, we study the regularity of the Andersson-Samuelsson Koppelman integral operator on the A_1-singularity. Particularly, we prove L^p- and C^0-estimates. As applications, we obtain L^p-homotopy formulas for the dbar-equation on the A_1-singularity, and we prove that the A-forms introduced by Andersson-Samuelsson are continuous on the A_1-singularity.

Nyckelord: Koppelman formulas, dbar equations, Singular varieties



Denna post skapades 2016-03-02. Senast ändrad 2016-08-15.
CPL Pubid: 232636

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur